On functionals with Cebysev stability
Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_1_a2,
author = {E. V. Voronovskaya},
title = {On functionals with {Cebysev} stability},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1972},
volume = {206},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a2/}
}
E. V. Voronovskaya. On functionals with Cebysev stability. Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a2/